# SDR DALA2017030701844

- Difficulty date: March 7, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N914DL
- Make and model: Doug MD-88
- Aircraft serial: 49545
- Aircraft time: 73,314 hours, 55,875 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT SIDE FRONT SPAR CAP FWD FLANGE 5TH FASTENER ABOVE VSS ZFS 52.267 HOLE IS OUT OF ROUND.  REPAIRED IAW ER/A 556179-14AD.
